Research ArticleOpen accessEvery word in the titleOn Stability and Bifurcation of Solutions of Nonlinear System of Differential Equations for AIDS DiseaseS. A.A. El-MaroufAmerican Journal of Applied Sciences, Vol. 9, Issue 7 · 24 Apr 2012 · 7,020 accessesView PDFCite
403 results for “equations”
Set a search alertResearch ArticleOpen accessEvery word in the titleAn Integral Two Space-Variables Condition for Parabolic EquationsA. L. Marhoune, F. LakhalJournal of Mathematics and Statistics, Vol. 8, Issue 2 · 12 Mar 2012 · 7,263 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleNumerical Solution of Higher Order Ordinary Differential Equations by Direct Block CodeN. Waeleh, Z. A. Majid, F. Ismail, M. SuleimanJournal of Mathematics and Statistics, Vol. 8, Issue 1 · 3 Feb 2012 · 8,141 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleOn the Closed Form Solutions of Linear and Nonlinear Cauchy Reaction-Diffusion Equations Using the Hybrid of Fourier Transform and Variational Iteration MethodS.S. Nourazar, A. Nazari-Golshan, M. NourazarPhysics International, Vol. 2, Issue 1 · 26 Oct 2011 · 8,197 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleVibration Equations of Thick Rectangular Plates Using Mindlin Plate TheoryS. A. Sadrnejad, A. Saedi Daryan, M. ZiaeiJournal of Computer Science, Vol. 5, Issue 11 · 30 Nov 2009 · 7,886 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleK-Step Rational Runge-Kutta Method for Solution of Stiff System of Ordinary Differential EquationsP.O. Babatola, R.A. Ademiluyi, E.A. AreoJournal of Mathematics and Statistics, Vol. 4, Issue 3 · 30 Sep 2008 · 7,506 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleEvaluation of Reliability and Availability Characteristics of Two Different Systems by Using Linear First Order Differential EquationsKhaled M. El-Said, Mohamed S. EL-SherbenyJournal of Mathematics and Statistics, Vol. 1, Issue 2 · 30 Jun 2005 · 6,662 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleUse of Maple to Analytically Solve the Equations of an Electrical Circuit Containing a Resistor, Diodes and Voltage GeneratorM’hamed El Aydi, Mohammed Barkatou, Rachid Bendaoud et al.Journal of Computer Science, Vol. 16, Issue 12 · 1 Dec 2020 · 6,467 accessesView PDFCite
Research ArticleOpen accessEvery word in the titleDynamics and Stability of q-Fractional Order Pantograph Equations With Nonlocal ConditionVivek Devaraj, Kuppusamy Kanagarajan, Seenith SivasundaramJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 10 Feb 2018 · 7,430 accessesView PDFCite
Research NotesOpen accessEvery word in the titleA Note on a New Method of Investigation of Solutions of Boundary Value Problems for the Elliptic Type Equations of the First OrderNihan A. Aliyev, Alexander A. Katz, Metanet B. MursalovaJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 17 Jan 2018 · 7,211 accessesView PDFCite